# SDR FDEA201105282018

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 90,017 hours, 25,275 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650C2
- Part serial: 528415
- Condition: Shutdown
- Location: Nr 2
- Part time: 45,162 hours, 15,278 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

NR 2 OIL FILTER ALERT - SHUTDOWN NR 2 ENGINE.  ALL OTHER ENGINE INDICATIONS NORMAL.  R & R NR 2 ENGINE PER WORKCARD 71T1701.   OPS AND LEAK CHECKED OK.
